Hecke structure on Bredon cohomology

Tom 140 / 1991

Jolanta Słomińska Fundamenta Mathematicae 140 (1991), 1-30 DOI: 10.4064/fm-140-1-1-30

Streszczenie

We construct a Hecke structure on equivariant Bredon cohomology with local coefficients and then describe some of its properties. We compare this structure with the Mackey structure defined by T. tom Dieck and with the Illman transfer.

Autorzy

  • Jolanta SłomińskaInstitute of Mathematics
    Nicholas Copernicus University
    Chopina 12/18
    87-100 Toruń, Poland

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek